# SDR SWAA2022103165135

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 55,340 hours, 36,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Retainer
- Condition: Loose
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER FWD SLIDING SEAL UPPER RETAINER LOOSE / [01] RE-SECURED SLIDER SEAL RETAINER IAW AMM 53-31-31
